# SDR FDEA201404020625

- Difficulty date: April 2, 2014
- Submitted: April 24, 2014
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 47,845 hours, 24,430 cycles
- System (JASC): 5711 · Wing Spar
- Part: Fitting
- Part number: A5711062220300
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JUNCTION BETWEEN CENTER WING BOX & CRUCIFORM FITTING BETWEEN FRAME 40 - 44,  FRAMES & STIFFENERS NDT CHECK FOUND FRAME 41 RT OTBD FASTENER HOLE WITH CRACKED SIGNAL.  REPAIRED IAW 6-5710-T0307097 A PART1.   MAJOR REPAIR IAW GMM 6-2-100.
